MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY
Model Number M001712320
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that catheter entrapment occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified left common iliac artery.A 10x20x75mm wallstent¿ rp endoprosthesis was deployed to the lesion.However, a non-bsc guide wire became stuck with the guide wire lumen.The guide wire was removed and a "yellow object" part of the wall was noted sticking to the guide wire.The device could not be retrieved due to infectious disease and the procedure was completed.No patient complications nor injuries were reported.

Brand Name
WALLSTENT¿ RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7403861
Report Number2134265-2018-02833
Device Sequence Number1575375
Product Code MAF
UDI-Device Identifier08714729345862
UDI-Public08714729345862
Combination Product (Y/N)N
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001712320
Device Catalogue Number71-232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1